Nutritional oedema in children

Venkatachalam, P. S. ; Srikantia, S. G. ; Gopalan, C. (1952) Nutritional oedema in children Indian Journal of Pediatrics, 19 (4). pp. 165-172. ISSN 0019-5456

Full text not available from this repository.

Official URL:

Related URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to K C Chaudhuri Foundation.
ID Code:13478
Deposited On:12 Nov 2010 15:30
Last Modified:01 Jun 2011 11:08

Repository Staff Only: item control page